Items where Author is "Pouliasis, Stamatis"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2018) On Dirichlet spaces with a class of superharmonic weights. Canadian Journal of Mathematics, 70 (4). pp. 721-741. ISSN 0008-414X (Print) 1496-4279 (Online)

Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) Q(p) spaces and Dirichlet type spaces. Canadian Mathematical Bulletin, 60 (4). pp. 690-704. ISSN 0008-4395 (Print) 1496-4287 (Online)

Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) Intersection of harmonically weighted Dirichlet spaces. Comptes Rendus Mathematique, 355 (8). pp. 859-865. ISSN 1631-073X (Print) 1778-3569 (Online)

This list was generated on Thu Jul 7 20:24:26 2022 +03.